# SDR USAA2010051290949

- Difficulty date: May 9, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 27,431 hours, 17,231 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337061320400
- Condition: Grooved
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIB 5 MOD - MAJOR REPAIR - LEFT MAIN LANDING GEAR DOOR ACTUATOR FITTING FORWARD LUG BORE WORN / GROOVED BETWEEN FR42 TO FR43, Y325.  REPLACED LEFT MAIN LANDING GEAR DOOR ACTUATOR FITTING BETWEEN FR42 TO FR43, Y325 IAW EA 130404.
